# SDR AALA20100424DFW01

- Difficulty date: April 23, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,528 hours, 20,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR EXTERIOR SLIDE LIGHT.  OPS CHECKED NORMAL.
